• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

MAUDE Adverse Event Report: GALDERMA Q-MED AB RESTYLANE LYFT WITH LIDOCAINE IMPLANT, DERMAL, FOR AESTHETIC USE

  • Print
  • Share
  • E-mail
-
Super Search Devices@FDA
510(k) | DeNovo | Registration & Listing | Adverse Events | Recalls | PMA | HDE | Classification | Standards
CFR Title 21 | Radiation-Emitting Products | X-Ray Assembler | Medsun Reports | CLIA | TPLC
 

GALDERMA Q-MED AB RESTYLANE LYFT WITH LIDOCAINE IMPLANT, DERMAL, FOR AESTHETIC USE Back to Search Results
Lot Number 17598
Device Problem Adverse Event Without Identified Device or Use Problem (2993)
Patient Problem Patient Problem/Medical Problem (2688)
Event Date 06/17/2020
Event Type  Injury  
Manufacturer Narrative
Pharmacovigilance comment: the serious expected event of vascular occlusion was considered possibly related to the treatment. Serious criteria include the need for medical intervention. Potential etiologies include intravascular injection of the gel leading to vascular occlusion. Potential contributory factors include injection technique. The case meets the criteria for expedited reporting to the regulatory authorities. Engineering evaluation: the information in this single case does not suggest involvement of a nonconforming product or quality problem and will not initiate a corrective or preventive action. Manufacturer narrative: the reported lot number was valid.
 
Event Description
Case reference number (b)(4) is a spontaneous report sent on 23-jun-2020 by an other health professional which refers to a female patient of an unknown age. No information about medical history, concomitant medication, history of allergies or previous filler treatments has been provided. On (b)(6) 2020, the patient received treatment with 1 ml restylane lyft with lidocaine (lot 17598) to unknown location (unknown needle type and injection technique). Same day, on (b)(6) 2020, the patient experienced possible occlusion(vascular occlusion) in the nose during injection and immediately injected hyaluronidase [hyaluronidase]. The patient returned several hours later and received another dose of hyaluronidase. The patient was recovering. Outcome at the time of the report: possible occlusion was recovering/resolving.
 
Search Alerts/Recalls

  New Search  |  Submit an Adverse Event Report

Brand NameRESTYLANE LYFT WITH LIDOCAINE
Type of DeviceIMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
GALDERMA Q-MED AB
seminariegatan 21
uppsala, SE-75 228
SW SE-75228
MDR Report Key10215472
MDR Text Key198299299
Report Number1000118068-2020-00024
Device Sequence Number1
Product Code LMH
Combination Product (y/n)N
Reporter Country CodeUS
Number of Events Reported1
Summary Report (Y/N)N
Report Source Distributor
Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Date FDA Received06/30/2020
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Operator
Device Lot Number17598
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report Sent to FDA06/30/2020
Distributor Facility Aware Date06/23/2020
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/23/2020
Was Device Evaluated by Manufacturer? No Answer Provided
Is the Device Single Use? No Answer Provided
Is This a Reprocessed and Reused Single-Use Device? No
Type of Device Usage

Patient Treatment Data
Date Received: 06/30/2020 Patient Sequence Number: 1
-
-